# SDR R61A201312111317

- Difficulty date: December 11, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 16,119 hours, 12,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065928001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FLOOR SUPPORT FRAMES 87-88 CORRODED.  R & R FLOOR SUPPORT IAW IAW SRM 51-40-02, 51-42-01.
